# SDR HALA2009092300433

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 67,062 hours, 30,761 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB-R REV ISLN VLV MSG DISPLAYED AND AMBER REV LIGHT ILLUMINATED.  REMOVED AND REPLACED K206 RELAY WITH 78-36-21 ACTIVATED RT THRUST REV SYS IAW MEL 78-31-1 OPS CK RT T/R OKAY.
